Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

One-parameter inverse semigroups
HTML articles powered by AMS MathViewer

by Carl Eberhart and John Selden PDF
Trans. Amer. Math. Soc. 168 (1972), 53-66 Request permission

Abstract:

This is the second in a projected series of three papers, the aim of which is the complete description of the closure of any one-parameter inverse semigroup in a locally compact topological inverse semigroup. In it we characterize all one-parameter inverse semigroups. In order to accomplish this, we construct the free one-parameter inverse semigroups and then describe their congruences.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M10
  • Retrieve articles in all journals with MSC: 20M10
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 168 (1972), 53-66
  • MSC: Primary 20M10
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0296197-4
  • MathSciNet review: 0296197